# SDR NACA2019070800044

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT WING SURFACE BETWEEN WBL 479-541 APPROX HAS MULTI PAINT BLISTERS. UPPER RT WING SURFACE BETWEEN WBL 479-541 APPROX MULTI PAINT BLISTERS DETERMINED TO BE CORRODED SKIN PANEL AT D1, D2 LOCATIONS. CORRODED SKIN PANEL AT D1, D2 LOCATIONS REPLACED WITH NEW PANELS IAW SRM REV 119 51-40-02 PARA 4.
